MathSciNet Relay Station
MathSciNet bibliographic data
MR1671254 (2000d:35009) 35B25 (35J65 58E05)
Dancer, E. N.; Yan, Shusen A singularly perturbed elliptic problem in bounded domains with nontrivial topology. Adv. Differential Equations 4 (1999), no. 3, 347–368.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement